# SDR IPXA10M63019

- Difficulty date: September 21, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 58,507 hours, 10,847 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E AT NR 3 SLAT ANTI-ICE DUCT CUT OUT DOUBLER HAS CHAFE DAMAGE 2 PLACES (INBD AND OTBD OF ANTI-ICE DUCT).  REMOVED EXISTING REPAIR FROM LT WING FIXED L/E AT ANTI-ICE DUCT BETWEEN  XOS464-XOS470, CUT OUT DAMAGE AT STA XOS470 WITH .5" RADIUS. FABRICATED REPLACEMENT REPAIR AND INSTALLED REF  EA 011-5730-01-A2717 AND EO MD11-5730-40045-A.
